# SDR 20010501CW020

- Difficulty date: April 12, 2001
- Submitted: May 1, 2001
- Operation: General aviation
- Aircraft: N7907N
- Make and model: Cessna R172E
- Aircraft serial: R1720298
- Engine: Cont IO360*
- System (JASC): 2421 · AC Generator-Alternator
- Part: Coupling
- Part number: 635796
- Condition: Slipped
- Location: Alternator Drive
- Component: Alternator, Electrosys
- Component part number: DOFF10300F
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ENGINE CHANGE, FRESH OVERHAUL ALT INSTALLED AFTER 9.0 HOURS OF OPERATION NOTED ERATIC ALTERNATOR  OUTPUT.  INSPECTED ALTERNATOR AND DETERMINED ALTERNATOR DRIVE COUPLING SLIPPING.  REPLACED ALTERNATOR DRIVE COUPLING WITH OVERHAULED LIKE ITEM AND REINSTALLED ALTERNATOR ON AIRCRAFT.
